# SDR REXA2012071101070

- Difficulty date: July 11, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N8948B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7948
- Aircraft time: 13,033 hours, 12,324 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK EMERGENCY HATCH CAME OFF.  ATTACHED FLIGHT DECK HATCH IAW AMM 52-22-02.  AIRCRAFT OK FOR SERVICE.
